# SDR DALA2025121509131

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 87,031 hours, 11,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 38H, 39H, 40H EMERG LIGHTS OUT.   REPAIRED WIRES AND CONNECTORS PER AMM 33-51. OK FOR SERVICE. (6589804)
